# SDR GLBA20111227F

- Difficulty date: December 24, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N154GL
- Make and model: Beech 1900D
- Aircraft serial: UE154
- Aircraft time: 30,275 hours, 39,355 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Door Warning
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CABIN DOOR ANNUNCIATOR ILLUMINATED ON DESCENT THEN EXTINGUISHED SHORTLY AFTER.  MX CLEANED THE SWITCH, OPS CHECKED GOOD.
